# SDR COMA0460142

- Difficulty date: February 11, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N484CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Aircraft time: 3,633 hours, 3,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5733 ONE EMERGENCY LIGHT BY MAIN DOOR IS INOP.  DEFERRED MAINT PER MEL.
